Tremors on body what cause?

For 2 months now i keep with this tremor on body i don’t know why. but i just move a part of my body and it’s like feeling “shaky” i don’t really know how to explain it. it’s like my arm tremors out of no where and moves and stops. Like when you drink alot of coffe you get tweaky sometimes but I never drink coffe. It’s tremors. My shoulder, arm , toes and back. it just shakes out of no where. i never told my pdoc i will though next monday.

Meds i take

Geodon 60mg (3 months more of use+)
sertraline 100mg ( 5 months ) or more
Amphetamine Salts 30mg er ( 5,6 months)
lorazepam 1mg, thank you alot !!!
ps: i remember when i used to take benzotrapine 1mg i didnt had this tremor before… I am only 17

Geodon causes me to have tremors as one of the side effects but usually only in my hands. I take 50mg of Benedryl a day and they went away a few years ago. I tried Pregnenolome and they came back but I couldn’t tolerate it and after about two days of stopping the tremors went away again. Perhaps benedryl could work for you. Another side effect that was determined to be from Geodon was occasionally fainting. I had about every test you could have for trying to find a medical reason and there just wasn’t one so it was determined to be from Geodon.

Good Luck

1 Like

Tremors can be caused from certain meds… pleas talk to your doc about this one.

Sometimes a med adjustment can make that go away.

1 Like

To me, tremors are energy that doesn’t reach my head and mind. It’s like trying to shut out the energy because I don’t quite trust what I’d do with it if it did reach my mind.

1 Like

**Please tell your doctor! May be your meds. My son used to get these. It was a side effect of his prolixin.
**

Talk to pdoc. Dr needs to review your meds levels for Tardive dyskinesia symptoms - parkinsons from psych meds. Make appointment soon. It’s easy to avoid if doctor changes meds.

When ruled out, the muscle weakness is spastic sometimes. Keep moving and it will quit…It’s a stress twitch thing. Stress makes it worse, keep moving and it gets less problematic.